Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe determinantal ideals of extended Hankel matrices
Author(s) Le Dinh Nam
TypeArticle in Journal
AbstractIn this paper, we use the tools of Gröbner bases and combinatorial secant varieties to study the determinantal ideals I t of the extended Hankel matrices. Denote by c -chain a sequence a 1 , , a k with a i + c < a i + 1 for all i = 1 , , k &#8722; 1 . Using the results of c -chain, we solve the membership problem for the symbolic powers I t ( s ) and we compute the primary decomposition of the product I t 1 &#8943; I t k of the determinantal ideals. Passing through the initial ideals and algebras we prove that the product I t 1 &#8943; I t k has a linear resolution and the multi-homogeneous Rees algebra Rees ( I t 1 , , I t k ) is defined by a Gröbner basis of quadrics.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404910002112
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number6
Pages1502 - 1515
Year2011
Edition0
Translation No
Refereed No
Webmaster